# SDR GTIA2019071103476

- Difficulty date: July 11, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 2,267 hours, 1,006 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CENTER FA FLASHLIGHT INOP AND WONT TEST. R&R FLASHLIGHT AND BASE IAW DRAWING. OPS CHECK GOOD. OK FOR SVC.
